Alert archive / Utah / Flash Flood Warnings in 2017

Flash Flood Warning 2, NWS Grand Junction, CO

July 20, 2017San Juan County, Utah; Montezuma County, Colorado

NWS Grand Junction, CO issued this flash flood warning at Jul 20, 2017, 12:28 AM MDT for San Juan County, Utah; Montezuma County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2017, 12:28 AM MDT (06:28 UTC)
Expired
Jul 20, 2017, 3:30 AM MDT
In force
3 hr
Issued by
NWS Grand Junction, CO
Area
Storm-based polygon
Flood severity
None

Counties Montezuma County, CO, San Juan County, UT

The radar

The Grand Junction radar (KGJX), 232 km from the middle of the area, began a volume at 06:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 6.5 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2017-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 606 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2017-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
606 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
3114 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

289 
WGUS55 KGJT 200628
FFWGJT
COC083-UTC037-200930-
/O.NEW.KGJT.FF.W.0002.170720T0628Z-170720T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Grand Junction CO
1228 AM MDT THU JUL 20 2017

The National Weather Service in Grand Junction  has issued a

* Flash Flood Warning for...
  Southwestern Montezuma County in southwestern Colorado...
  Southeastern San Juan County in southeastern Utah...

* Until 330 AM MDT

* At 1226 AM MDT, Doppler radar, satellite and lightning data all 
  indicated thunderstorms producing very heavy rain and 
  frequent lightning across the warned area.
  Flash flooding is expected to begin shortly. 

* Some locations that will experience flooding include...
  Aneth, Montezuma Creek, Bluff, Tselakai Dezza and Hovenweep
  National Monument.

This includes the following highways...
 U.S. Highway 191 in Utah between mile markers 1 and 16, and between
mile markers 23 and 34.
 U.S. Highway 491 in Colorado between mile markers 1 and 5.
 U.S. Highway 160 in Colorado between mile markers 1 and 17.
 Utah 162 between mile markers 0 and 31.
 Colorado 41 between mile markers 1 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Dry washes and arroyos will begin to flow and quickly become raging
killers in a matter of minutes, even from distant rainfall.

&&

LAT...LON 3700 10964 3739 10958 3742 10898 3700 10868

$$

MDA
2 follow-up statements
651 
WGUS75 KGJT 200815
FFSGJT

Flash Flood Statement
National Weather Service Grand Junction CO
215 AM MDT THU JUL 20 2017

COC083-UTC037-200930-
/O.CON.KGJT.FF.W.0002.000000T0000Z-170720T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montezuma CO-San Juan UT-
215 AM MDT THU JUL 20 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM MDT FOR
SOUTHWESTERN MONTEZUMA AND SOUTHEASTERN SAN JUAN COUNTIES...

At 212 AM MDT, Doppler radar, satellite and lightning data all 
indicated thunderstorms producing heavy rain across the warned area. 
While the heavy rain and lightning threat has diminished, flash 
flooding from recent rains may still be occurring.

Some locations that will experience flooding include...
Aneth, Montezuma Creek, Bluff, Tselakai Dezza and Hovenweep National
Monument.

This includes the following streams and drainages...Chimney Rock
Draw...Tohache Wash...San Juan River...Cowboy Wash...Negro Canyon...
Marble Wash...Toh Dahstini Wash...Aztec Wash...Navajo Wash...Mariano
Wash...Mc Elmo Creek...East Mc Elmo Creek...Mancos River...Yellow
Jacket Canyon and Coyote Wash.

This includes the following highways...
 U.S. Highway 191 in Utah between mile markers 1 and 16, and between
mile markers 23 and 34.
 U.S. Highway 491 in Colorado between mile markers 1 and 5.
 U.S. Highway 160 in Colorado between mile markers 1 and 17.
 Utah 162 between mile markers 0 and 31.
 Colorado 41 between mile markers 1 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Dry washes and arroyos will begin to flow and quickly become raging
killers in a matter of minutes, even from distant rainfall.

&&

LAT...LON 3700 10964 3739 10958 3742 10898 3700 10868

$$

MDA
596 
WGUS75 KGJT 200930
FFSGJT

Flash Flood Statement
National Weather Service Grand Junction CO
330 AM MDT THU JUL 20 2017

COC083-UTC037-200940-
/O.EXP.KGJT.FF.W.0002.000000T0000Z-170720T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montezuma CO-San Juan UT-
330 AM MDT THU JUL 20 2017

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN MONTEZUMA AND
SOUTHEASTERN SAN JUAN COUNTIES HAS EXPIRED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3700 10964 3739 10958 3742 10898 3700 10868

$$

MDA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 12:03 AM MDT, 25 minutes earlier.

Area forecast discussion, Jul 20, 12:03 AM MDT, 25 minutes before
Area Forecast Discussion
National Weather Service GRAND JUNCTION CO
1203 AM MDT Thu Jul 20 2017

.UPDATE...
Issued at 1202 AM MDT Thu Jul 20 2017

Showers and thunderstorms have decreased in coverage over the past
few hours with the loss of daytime heating and influence of
diurnal cooling. Therefore, the Flash Flood Watch will be allowed
to expire at midnight. However, the passage of an embedded trough
across the CWA will allow isolated to scattered showers and
thunderstorms to persist overnight. As a result, stronger storms
will be capable of producing heavy rain and localized flooding.

&&

.SHORT TERM...(Tonight through Thursday night)
Issued at 334 PM MDT Wed Jul 19 2017

Classic monsoonal pattern in place featuring a low pressure trough
over the West Coast and high pressure centered over the southern
Plains. Circulation between these two features continues to carry
subtropical moisture northward over the forecast area which has
raised precipitable water values (PW) to over an inch in the 12Z
sounding at KGJT. Deep subtropical moisture combined with daytime
heating will continue to fuel scattered to numerous showers and
thunderstorms late this afternoon and into the evening with
localized flash flooding possible. Consequently, will leave the
Flash Flood Watch in place through midnight.

Diurnal cooling will bring a downturn in shower/thunderstorm
coverage and intensity during the night and into Thursday
morning. However, with very little change in the weather pattern
described above indicated by latest models, expect conditions
Thursday afternoon/evening will be similar to today's. However,
models indicated a decrease in PW which will translate into fewer
storms and a reduction in heavy rain producing storms. In the
absence of dynamic forcing, expect showers and thunderstorms will
largely diminish late Thursday night as the atmosphere stabilizes
with diurnal cooling.

Night time lows will remain above normal tonight and Thursday
night as clouds and moisture limit radiational cooling.
Conversely, highs on Thursday will remain a bit cooler than normal
due partly to mostly cloudy conditions and scattered to numerous
showers.

.LONG TERM...(Friday through Wednesday)
Issued at 334 PM MDT Wed Jul 19 2017

Monsoon moisture will continue to stream across the region from
the southwest on Friday. Both Nam and ECMWF indicated moisture
levels will rise with NAM suggesting PW values near 1.2 inches.
GFS was the outlier with near steady state moisture in the
atmospheric column. Regardless, it seems likely that
afternoon/evening showers and thunderstorms will remain capable of
putting down heavy rain with localized flooding possible. Should
models settle on a solution close to the latest NAM ab additional
Flash Flood Watch may be warranted.

NAM/GFS, and to a lesser extent the EC, indicated high pressure
will again migrate west bringing drier air down from the north
this weekend and into early next week. As a result, there will be
a trend toward decreasing clouds and thunderstorm activity from
Saturday into Sunday. EC and GFS were at odds as to when the next
monsoon surge arrives next week. In the EC solution moisture
returns Monday while the GFS only allows modest moisture back into
the area beginning Tuesday. Given model differences left low end
chance PoPs for Monday with increased chances Tuesday and
Wednesday. Temperatures this weekend through early next week will
be near or a little above normal.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1202 AM MDT Thu Jul 20 2017

Nocturnal showers and thunderstorms will continue through the
overnight hours as an embedded wave in the flow moves through the
region. Heavy rain, small hail and local MVFR cigs/vsbys will be
the primary threats with storms. Similar conditions are expected
for Thursday as moisture continues to steadily stream in from the
south. Convection will first fire off over the higher terrain after
18Z before coverage becomes scattered to numerous after 20Z. This
will increase the likelihood of more areas with mountain
obscuration and local MVFR conditions.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
CO...None.
UT...None.

&&

UPDATE...MMS
SHORT TERM...NL
LONG TERM...NL
AVIATION...TGJT
Hazardous weather outlook, Jul 19, 3:36 AM MDT, 20 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service GRAND JUNCTION CO
336 AM MDT Wed Jul 19 2017

COZ001>003-006-007-009-011-017-020>023-UTZ022>025-027>029-200945-
Lower Yampa River Basin-Central Yampa River Basin-
Roan and Tavaputs Plateaus-Grand Valley-Debeque to Silt Corridor-
Grand and Battlement Mesas-
Central Gunnison and Uncompahgre River Basin-
Uncompahgre Plateau and Dallas Divide-
Paradox Valley/Lower Dolores River-
Four Corners/Upper Dolores River-Animas River Basin-
San Juan River Basin-Southeast Utah-Eastern Uinta Mountains-
Eastern Uinta Basin-Tavaputs Plateau-Arches/Grand Flat-
La Sal and Abajo Mountains-Canyonlands/Natural Bridges-
336 AM MDT Wed Jul 19 2017

This hazardous weather outlook is for eastern Utah and western
Colorado.

.DAY ONE...Today and Tonight

A flash flood watch is in effect for the area late this morning
through midnight tonight. The monsoon returns to our region this
morning and will bring an increase in thunderstorm coverage by the
afternoon. Flooding due to heavy rainfall rates will become more
likely. Some storms will also be capable of producing gusty
outflow winds but every storm will have the potential to create
dangerous cloud to ground lightning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Moisture shifts eastward with potential for heavy rainfall lasting
through Friday. Some drier air works in from the northwest on
Saturday for a slight downturn in storm activity before another
surge of moisture moves in Sunday through next week, focusing the
heavy rain potential on the Four Corners region and portions of
western Colorado.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

COZ004-005-008-010-012>014-018-019-200945-
Elkhead and Park Mountains-Upper Yampa River Basin-
Central Colorado River Basin-
Gore and Elk Mountains/Central Mountain Valleys-
West Elk and Sawatch Mountains-Flat Tops-
Upper Gunnison River Valley-Northwest San Juan Mountains-
Southwest San Juan Mountains-
336 AM MDT Wed Jul 19 2017

This hazardous weather outlook is for portions of northwest
Colorado...southwest Colorado and west central Colorado.

.DAY ONE...Today and Tonight

The monsoon returns to our region this morning and will bring an
increase in thunderstorm coverage by the afternoon. Localized
flooding due to heavy rainfall rates will become more likely.
Some storms will also be capable of producing gusty outflow winds
but every storm will have the potential to create dangerous cloud
to ground lightning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Moisture shifts eastward with potential for heavy rainfall lasting
through Friday. Some drier air works in from the northwest on
Saturday for a slight downturn in storm activity before another
surge of moisture moves in Sunday through next week, focusing the
heavy rain potential on the Four Corners region and portions of
western Colorado.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Local storm report, Jul 19, 9:41 PM MDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
941 PM MDT WED JUL 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HEAVY RAIN       1 NE GRAND JUNCTION     39.10N 108.53W
07/19/2017  M0.33 INCH       MESA               CO   TRAINED SPOTTER

&&

MMS
Local storm report, Jul 19, 9:42 PM MDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
942 PM MDT WED JUL 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HEAVY RAIN       1 NNW ORCHARD MESA      39.04N 108.52W
07/19/2017  M0.30 INCH       MESA               CO   PUBLIC

&&

MMS
Special weather statement, Jul 19, 9:58 PM MDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
958 PM MDT WED JUL 19 2017

COZ006-009-011-017-200445-
Grand and Battlement Mesas CO-Uncompahgre Plateau/Dallas Divide CO-
Grand Valley CO-Central Gunnison and Uncompahgre River Basin CO-
958 PM MDT WED JUL 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DELTA AND SOUTH
CENTRAL MESA COUNTIES UNTIL 1045 PM MDT...

At 957 PM MDT, Doppler radar was tracking a strong thunderstorm 24
miles west of Delta, or 30 miles south of Grand Junction, moving
northeast at 30 mph.

Frequent cloud to ground lightning, half inch hail and winds in
excess of 40 mph will be possible with this storm.

This storm will remain over mainly rural areas of southwestern Delta
and south central Mesa Counties.

This includes the following highways...
 U.S. Highway 50 in Colorado between mile markers 43 and 61.
 Colorado 141 between mile markers 143 and 147.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3855 10848 3864 10868 3898 10845 3886 10811
TIME...MOT...LOC 0357Z 217DEG 26KT 3865 10851

MS
Special weather statement, Jul 19, 10:46 PM MDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
1046 PM MDT WED JUL 19 2017

COZ003-006-007-009-011-017-200530-
Roan and Tavaputs Plateaus CO-Grand and Battlement Mesas CO-
Uncompahgre Plateau/Dallas Divide CO-Debeque to Silt Corridor CO-
Grand Valley CO-Central Gunnison and Uncompahgre River Basin CO-
1046 PM MDT WED JUL 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DELTA AND CENTRAL
MESA COUNTIES UNTIL 1130 PM MDT...

At 1045 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles south of Palisade, or 16 miles southeast of Grand Junction,
moving northeast at 30 mph.

Frequent cloud to ground lightning, half inch hail and winds in
excess of 40 mph will be possible with this storm.

Locations impacted include...
Palisade, Mesa, Skyway, Cameo, Clifton, Whitewater and Orchard Mesa.

This includes the following highways...
 Interstate 70 in Colorado between mile markers 37 and 53.
 U.S. Highway 50 in Colorado between mile markers 37 and 58.
 Colorado 65 between mile markers 25 and 50, and between mile markers
52 and 61.
 Colorado 141 between mile markers 140 and 162.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3871 10834 3885 10861 3926 10835 3910 10790
TIME...MOT...LOC 0445Z 213DEG 28KT 3889 10837

MS
Special weather statement, Jul 19, 11:25 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
1125 PM MDT WED JUL 19 2017

COZ011-014-017>019-200615-
Upper Gunnison River Valley CO-Uncompahgre Plateau/Dallas Divide CO-
Southwest San Juan Mountains CO-
Central Gunnison and Uncompahgre River Basin CO-
Northwestern San Juan Mountains CO-
1125 PM MDT WED JUL 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR OURAY...NORTHEASTERN SAN
MIGUEL...SOUTHEASTERN MONTROSE...NORTHWESTERN HINSDALE AND
SOUTHWESTERN GUNNISON COUNTIES UNTIL 1215 AM MDT...

At 1124 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sawpit to near Ouray. Movement was north
at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Ouray, Ridgway, Sawpit, Loghill Village, Colona, Placerville and Fall
Creek.

This includes the following highways...
 U.S. Highway 550 in Colorado between mile markers 88 and 121.
 Colorado 62 between mile markers 1 and 23.
 Colorado 145 near mile marker 80, and between mile markers 82 and
85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3840 10804 3835 10733 3796 10754 3800 10808
TIME...MOT...LOC 0524Z 194DEG 16KT 3807 10797 3804 10762

MDA
Special weather statement, Jul 20, 12:11 AM MDT, 17 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
1211 AM MDT THU JUL 20 2017

COZ021-UTZ022-200715-
Four Corners/Upper Dolores River CO-Southeast Utah UT-
1211 AM MDT THU JUL 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MONTEZUMA AND
SOUTHEASTERN SAN JUAN COUNTIES UNTIL 115 AM MDT...

At 1208 AM MDT, Doppler radar and satellite was tracking strong
thunderstorms along a line extending from near Twin Falls to 12
miles north of Shiprock.
Movement was northwest at 15 mph.

Frequent cloud to ground lightning and winds in excess of 40 mph
will be possible with these storms.  Very heavy rainfall is also
possible with this storm which could lead to localized flash
flooding.

Locations impacted include...
Aneth and the Four Corners area southwest of Towaoc in southwest
Colorado and southeast of Aneth and Montezuma Creek in southeast
Utah.

This includes the following highways...
 U.S. Highway 491 in Colorado between mile markers 1 and 6.
 U.S. Highway 160 in Colorado between mile markers 1 and 19.
 Utah 162 between mile markers 25 and 31.
 Colorado 41 between mile markers 1 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 3700 10935 3711 10945 3729 10886 3700 10865
TIME...MOT...LOC 0608Z 138DEG 13KT 3685 10914 3697 10875

MDA

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:48 PM MDTSpecial Weather StatementGJTUintah42 min
Jul 19, 7:49 PM MDTAreal Flood AdvisoryGJTSan Juan3 hr
Jul 20, 4:05 AM MDTFlash Flood WatchGJTGrand, San Juan, Uintah20 hr
Jul 20, 12:49 PM MDTFlash Flood WarningGJTUintah3 hr
Jul 20, 2:23 PM MDTSpecial Weather StatementGJTDaggett52 min
Jul 20, 3:15 PM MDTFlash Flood WarningGJTDaggett3 hr
Jul 19, 6:00 PM MDTAreal Flood AdvisoryGJTMesa3 hr
Jul 19, 6:14 PM MDTSpecial Weather StatementGJTMesa46 min
Jul 19, 7:05 PM MDTAreal Flood AdvisoryGJTGarfield, Mesa3 hr
Jul 19, 9:58 PM MDTSpecial Weather StatementGJTMesa47 min
Jul 19, 10:46 PM MDTSpecial Weather StatementGJTMesa44 min
Jul 19, 11:02 PM MDTAreal Flood AdvisoryGJTDelta, Mesa3 hr
Jul 19, 11:25 PM MDTSpecial Weather StatementGJTOuray50 min
Jul 20, 12:11 AM MDTSpecial Weather StatementGJTMontezuma64 min
Jul 20, 1:18 PM MDTAreal Flood AdvisoryGJTMesa117 min
Jul 20, 1:42 PM MDTFlash Flood WarningGJTSan Miguel3 hr
Jul 20, 2:13 PM MDTSpecial Weather StatementGJTRio Blanco47 min
Jul 20, 2:34 PM MDTFlash Flood WarningGJTDolores, San Miguel3 hr
Jul 20, 2:35 PM MDTFlash Flood WarningGJTRio Blanco3 hr
Jul 20, 3:56 PM MDTAreal Flood AdvisoryGJTMontezuma3 hr
Jul 20, 4:54 PM MDTAreal Flood AdvisoryGJTRoutt3 hr
Jul 20, 4:55 PM MDTSpecial Weather StatementGJTMesa50 min
Jul 20, 5:07 PM MDTSpecial Weather StatementGJTGarfield38 min
Jul 20, 5:14 PM MDTSpecial Weather StatementGJT46 min
Jul 20, 5:18 PM MDTSpecial Weather StatementGJTMontezuma42 min
Jul 20, 5:45 PM MDTFlash Flood WarningGJTMontezuma4 hr

Nearby

Flash Flood Warnings in Utah, 2017Flash Flood Warnings in Colorado, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.